# SDR UPS98827058

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 370
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+S2 AFT BANANA FITTING CRACKED AT C-1 DOOR FS 370 AT LONGERON 32R.  REMOVED CRACKED FITTING LOCATED AND DRILLED NEW FITTING IAW DC8 SRM 51-3-2, INSTALLED FITTING IAW DC8 SRM 51-1-20D.
